Posted by headachequeen on October 24, 2004, at 16:48:13
In reply to Re: topomax, posted by merry on October 24, 2004, at 0:04:45
> > Question for all, hope you can help. I am really desperate! I am now up to 400mg topomax- am feeling calm , but my mood swings are from another planet !!!! Can this be equaled out somehow ?? Then I get myself so damm depressed !
> > Has anyone been there done that?
> I am working my way up to 400mg of topomax. I am at 250mg right now. I noticed alot of side effects because my doc had me go up my dose too fast but also noticed that I started to become severly depressed a soon as the increase began. I have been crying alot. I have been calmer because my anxiety and anger seem to have disapated and I am glad about that. But I don't like the depression. I am hoping that maybe when my body adjust to the new dose the depression would ease up. As for the mood swings...well that is also a problem because I would be crying for like 20 minutes then all of a sudden I will be laughing and feeling all better for a while then the sadness would come back. WEIRD. Topomax is supposed to be a MOOD stabalizer. So can anyone out there give NeNe and me some advice? Thanx....merry ps. Thank you stresser for your positive feedback on the other post. You made me focus on my good qualities and made me feel better about myself. I hope things are well with you.
Are you taking all the topomax at the same time?
how fast are you increasing the dosage?
when are you taking the topomax?